Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The dilatation of harmonic quasiconformal functions


Author: William V. Caldwell
Journal: Proc. Amer. Math. Soc. 40 (1973), 205-208
MSC: Primary 30A60
MathSciNet review: 0318479
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, it is shown that the dilation of a harmonic quasiconformal function is a subharmonic function.


References [Enhancements On Off] (What's this?)

  • [1] Lars V. Ahlfors, Lectures on quasiconformal mappings, Manuscript prepared with the assistance of Clifford J. Earle, Jr. Van Nostrand Mathematical Studies, No. 10, D. Van Nostrand Co., Inc., Toronto, Ont.-New York-London, 1966. MR 0200442
  • [2] L. Bers, Theory ofpseudo-analytic functions, New York University, 1963. (Mimeographed lecture notes).
  • [3] W. V. Caldwell, Some relationships between Bers and Beltrami systems and linear elliptic systems of partial differential equations, Canad. J. Math. 17 (1965), 627–642. MR 0200605
  • [4] C. Lanczos, Linear systems in self-adjoint form, Amer. Math. Monthly 65 (1958), 665–679. MR 0103196

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A60

Retrieve articles in all journals with MSC: 30A60


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1973-0318479-6
Keywords: Quasiconformal, dilatation
Article copyright: © Copyright 1973 American Mathematical Society